# SDR 2020F00112

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 12,940 hours, 8,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 69225901
- Condition: Damaged
- Location: Lt Wing
- Part time: 12,940 hours, 8,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LEFT AND RIGHT WING INBOARD LEADING EDGE PANELS DAMAGED (OVERSIZED ATTACH FASTENER HOLES). TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ25190M1 REV A DATED 03/19/2020. P/N 6922590-1, 6922590-2, 6922530-45, AND 6922530-46.
